# SDR AALA980404

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 5 SEAT TRACK CORRODED STA 200 - STA 202 AND STA 218.  BLENDED CORROSION BEYOND LIMITS.  REMOVED AND REPLACED NR 5 SEAT TRACK STA 200 - STA 218 PER SRM 51-30.  TST:  44,152 HOURS.  CYCLES:  24,579.  (X)
